Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Arithmetic progressions consisting only of primes

Authors: Emil Grosswald and Peter Hagis
Journal: Math. Comp. 33 (1979), 1343-1352
MSC: Primary 10L20; Secondary 10H25
MathSciNet review: 537981
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {N_m}(x)$ denote the number of arithmetic progressions consisting of m primes with largest member not exceeding x. $ {N_m}(x)$ has been tabulated for $ 3 \leqslant m \leqslant 10$ and selected values of x between 1000 and 50000, and the results are compared here with those obtained by (heuristic) asymptotic approximations to $ {N_m}(x)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10L20, 10H25

Retrieve articles in all journals with MSC: 10L20, 10H25

Additional Information

PII: S 0025-5718(1979)0537981-9
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia